# SDR CALA0200410

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L2 Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD AND AFT GIRT BAR SUPPORT FITTINGS CORRODED AT L-2 DOOR JAMB. REMOVED AND REPLACED TWO EACH GIRT BAR SUPPORTS IAW SRM 51-30-2.
